# SDR IPXA2019111148868

- Difficulty date: October 29, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 58,437 hours, 12,909 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB128835
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H WING FIXED L/E STIFFNER IS CRACKED AT THE I/B FUELING ADAPTER.REMOVED, FABRICATED AND REPLACED ANGLE/STIFFNER IAW DWG. ARB1288AND SRM 51-33-01. (MINOR)
